# SDR CX7A194J11

- Difficulty date: July 17, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N303CE
- Make and model: Saab 340B
- Aircraft serial: 340B194
- Aircraft time: 22,340 hours, 25,076 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Terminal
- Part number: 1734362450
- Condition: Broken
- Location: Rt Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT TAILPIPE HOT, DOES NOT TEST.  REPLACED BROKEN TAILPIPE SENSOR TERMINAL RING.
